MathSciNet Relay Station
MathSciNet bibliographic data
MR770868 (86d:05103) 05C80 (05C05 60C05)
Frieze, A. M. On the value of a random minimum spanning tree problem. Discrete Appl. Math. 10 (1985), no. 1, 47–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement